MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 ROCHESTER MEC WIDEBAND S 100BX

C.R. BARD, INC. (COVINGTON) -1018233 ROCHESTER MEC WIDEBAND S 100BX
Model Number 36101
Health Effect - Clinical Code Urinary Tract Infection (2120)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device was not returned.
 
Event or Problem Description
It was reported that the patient experienced a uti and was treated with antibiotics.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use state the following: ¿description/indication the self-adhering male external catheter is designed for the management of male urinary incontinence.Contraindication do not use on irritated or compromised skin.Precaution do not use if allergic reaction occurs.For good hygiene, change catheter daily.Use of a single device for longer periods than 24 hours may increase the risk of complications.Directions: to apply 1) wash penis with mild soap and warm water.Dry thoroughly.2) trim pubic hair if necessary.3) open package at perforation.4) to remove plastic insert, squeeze catheter at the top of the white cone and pull to release.5) unroll self-adhering catheter over penis.6) gently squeeze the catheter to properly seal adhesive to the skin.7) connect to collection bag.Important: wear time may be significantly reduced if adhesive is not properly sealed to the skin.Directions: to remove gently roll catheter off the penis.Note: if necessary, apply a warm wet compress (such as a wet washcloth) around the catheter to help loosen the adhesive." (b)(4).
 
Event or Problem Description
It was reported that the patient allegedly experienced an uti and was treated with antibiotics.

Brand Name
ROCHESTER MEC WIDEBAND S 100BX
Common Device Name
MEC
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key7002747
Report Number1018233-2017-05708
Device Sequence Number19115856
Product Code NNX
UDI-Device Identifier00801741070976
UDI-Public(01)00801741070976
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 11/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/28/2022
Device Model Number36101
Device Catalogue Number36101
Device Lot NumberJUBR0236
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/16/2017
Supplement Date Received by Manufacturer11/20/2017
Initial Report FDA Received Date11/06/2017
Supplement Report FDA Received Date11/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;